# SDR SWAA2023041928191

- Difficulty date: April 16, 2023
- Submitted: April 19, 2023
- Operation: Air carrier
- Aircraft: N8697C
- Make and model: Boeing 737-8H4
- Aircraft serial: 36728
- Aircraft time: 19,861 hours, 9,651 cycles
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Seat Track
- Condition: Deformed
- Location: Zn 100 Fus Lower
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F.O. SEAT WILL NOT MOVE FOUND DEFORMATION ON AFT OUTBOARD F/O SEAT TRACK WHICH MAKES MOVEMENT DIFFICULT<[01] R&R FO'S AFT O/B SEAT TRACK IAW AMM 25-11-11
